# SDR IPXA2024022196490

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,859 hours, 18,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE NORMALLY FROM INSIDE. CLOSE NORMALLY FROM OUTSIDE ONLY. PLACED ON DEFERRAL PER MEL 52-10-3-1-2-1-2
